# SDR SWAA2023033021488

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 53,826 hours, 29,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY 'EXIT' SIGN LENSE BROKE<[01] C/W EA M-21-133-00720 SECURED R/H OVERWING EMERGENCY EXIT SIGN LENS.
